# SDR CALA2025041703926

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 76,849 hours, 33,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" LIGHTED SIGNS ILLUMINATED AT DOORS 1L, 1R, O/W LH, AND O/W RH REGARDLESS OF SWITCH POSITION. REMAINDER OF LIGHTS OFF W/ SWITCH IN OFF OR ARM. RESET AIRCRAFT POWER. REF AMM 33-51-00, ALL LIGHTS ILLUMINATE AND EXTINGUISH AS NORMAL DEPENDING ON SWITCH POSITION AT THIS TIME.
